Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Ozzy's Avatar
    Ozzy is offline Senior Member
    Join Date
    May 2002
    Location
    You don't need to know
    Posts
    1,388

    Time to come off cycle.................

    I started this cycle back in December and it's by far the longest one I ever did. My body is just starting to feel it and telling me it's time to get off for atleast 6 months. I ran Test Enanthate the whole time with additions of deca /tren /d-bol/LR3-IGF respectively. I recently upped the Test to 1250 ew to see what effect it might have and the sides were minimal. When I do go back on I will be doing only 8wk cycles but at a high doses. My plan will be to do Sus 250mg eod along with tren 100mg eod. Lately I have had numbness of the hands and it started before I started the Tren or IGF so I'm thinking it might be one of the sides of increased Test doses.
    I also never got acne from Test at any dose , so I think the Tren is definitely the culprit , so I'm considering not to run it with my next cycle..........
    Is there any possibility that because I ran Tren for the first time and it shocked my hormones hard , that it might be a possibility the next run at Tren might not leave me with such bad acne ?

    Thanks

    Peace Oz

  2. #2
    RJM03's Avatar
    RJM03 is offline Senior Member
    Join Date
    Dec 2003
    Location
    Boston MA
    Posts
    1,150
    Acne from tren can be really bad and last a long time, not to be the bearer of bad news. I had acne on my shoulders back and upper arms for about 2 months after I came off the tren and test. I believe Mudman had a real tuff time with it as well.....so he might be able to give you some insight.

  3. #3
    Ozzy's Avatar
    Ozzy is offline Senior Member
    Join Date
    May 2002
    Location
    You don't need to know
    Posts
    1,388
    Thanks

    I usually don't get acne but there are a few roids that give it to me. Eq and now Tren

  4. #4
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Quote Originally Posted by Ozzy
    Thanks

    I usually don't get acne but there are a few roids that give it to me. Eq and now Tren
    I came off a DECA ,TEST,DBOL cycle over 3 months ago, and my acne has NOT gone away. I'm on 10g of Vitamin B5 and Doxycycline. I'm definitely not looking foward Fina with my up and coming cycle....

  5. #5
    TheChosenOne's Avatar
    TheChosenOne is offline Anabolic Member
    Join Date
    Mar 2004
    Location
    Omnipresent
    Posts
    2,311
    I still havent gotten rid of my fina induced acne either. Although my back has cleared up to some degree it has yet to leave entirely. Tren is an incredible substance but a pain in the ass as far as acne is concerned.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •